2 years suffrer sharing my story

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x ] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
[ x] Complete Impotence
[ x] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
[ x] Watery Ejaculate
[x ] Reduced Ejaculate
[ x] Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[ x] Emotional Blunting / Emotionally Flat
[ x] Difficulty Focusing / Concentrating
[ x] Confusion
[ x] Memory Loss / Forgetfulness
[x ] Stumbling over Words / Losing Train of Thought
[ x] Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
[x ] Severe Depression / Melancholy
[x ] Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[x ] Testicular Pain
[x ] Testicular Shrinkage / Loss of Fullness
[ x] Genital numbness / sensitivity decrease
Weight Gain
[ x] Gynecomastia (male breasts)
[ x] Muscle Wastage
[ x] Muscle Weakness
[ x] Joint Pain
[ x] Dry / Dark Circles under eyes

Misc
Prostate pain
[x ] Persistent Fatigue / Exhaustion
[x ] Stomach Pains / Digestion Problems
[ x] Constipation / “Poo Pellets”
[x ] Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects
im now 27 yeaes old male
strated 24/6/2018
stopped 30/12/2018
noticed sides 4h after first pill but thought body will adjust.biggest mistake .got severe PFS specially affecting my daily life study and work
im now tatally disabled after last crash 2 months ago wish i got diagnosed with stomac severe in flamation .cant sleep more than 4 or 5 max since then wish i track using my phone its getting really bad for me but i still got hope . before the crash i was almost 70% missing orgasm and some spontanious erections .i could avoid that crash by a paleo diet ,after i eat i get some light fever and some libido .
i advice every one to stay away from porn and masturbation .
im planing tribulus now (so desperate to try) i dont even have dht test in my country even some good docs but i will never lose hope
my symptoms are much severe now panic attack and sleep disturbance are the biggest ones.i bearly manage going through them every single day but im hoping it will get better
i will update the sit once i gets better

Hi man, stay strong – I would recommend not taking any tribulus for the time being, it has had negative effects on other sufferers who’ve tried it.

Could you give a description of exactly what your symptoms are? How is your mind? And how is your body? You’ve ticked nearly everything on the checklist, but could you describe how you’re feeling?

2 Likes

1.80m . 56 kg lost a lot o weight
got all sort of problems every think . you name it and i have it. brain fog extreme panic attack wich knock my heart cant sleep on left side or my back i will have heart ache . emerged veins low blood pressure pale stool shakee hands sleep no more than 4 hours . all this for almost 5 months now .i crached 2 months earlier and all symptoms got really worse
but the thing is i believe that im recovering for good .you can not imagine how terrible sides are i got so close to going crasy at times . totally disabled at home since the crash
yesyerday i got some sord of homeopathinc blend did not sleep well but i woke up today with ball strange ache and im feeling better already ( it contains tribilus in it)
today got a good morning with lack of sleep and panic attack around 13pm wich lasted app 1h and then subsided with a calm feeling and got some libido with very slight nipple tingle(think that tribulus raising test is starting to work or it could be just normal day)
will update

I’ll echo what @maybe has said and urge you to be very cautious of tribulus. A few members here have worsened their condition with it, at least one significantly and persistently so. I’m very sorry to hear that you’re suffering so badly with your symptoms.

You said you crashed again 2 months ago; can you think of anything you took or did that could have caused this crash?

i took 200.000 of vit d3 4days before crash felt brain vibrating each day before crash(4days)

200.000 IU? That’s a high dose. We have had at least one patient here say that vitamin d3 crashed them further so it’s not unheard of. I would recommend (obviously) to not use it again if that’s the reaction it has produced. I’m sorry I can’t offer any other advice at the moment, other than to allow more time. I also have been in an abysmal state where I was struggling each day to survive, I wrote about it some here

1 Like

well i noticed some light tingle sensation is comming back in my scalp its very light and very gradual(im very sensitve) i think its the dht or the receptor since i dont have dht test in my coutry
whats scarry is heart ache; artery and veins jist look emerged inside my hands with low blood pressure ,hope it gets better did an ecg and its normal but the feelings are not normal

Again, I would stay away from tribulus or really any supplements, if possible, have a week just living extremely easy and healthy, and see how you feel. No alcohol, no sugar, no caffeine, no gluten. What country are you from? How were you before your crash?

I was still in a pretty bad shape after my bad reaction to the drug (not a crash long after the fact, but 4 days into taking finasteride), but it was 2.5 months before I began to see strong improvements in my condition. So if you’re still not long after a bad turn in your condition, I’d give it a couple more months of natural healing before you risk possible side effects of supplements.

Best wishes.

1 Like

im from tunisia .we dont have doctors to treat this or even help i have done many blood tests and all came back normal thats why no one want to believe me exepy for this homeopathic doctor which broad back hope for me at least someone who dont think that im making this up.now im fully disabled and want to stay positive .sides are very strong for me hope it get better

Well, I wouldn’t trust anything a homeopath tells you, I’d just stay healthy and clean for a couple months, see how things are, and readjust from there. And I wouldn’t worry about lack of doctors – it can be nice when they understand, but there’s very little they can do but tell you to take it easy and let your body heal for a couple months, absolutely stay away from anything that might mess more with your hormones.

Physical issues are upsetting but I find the most important thing is your mind; are you extremely brain-foggy or with some good sleep do you feel comfortable and relaxed, and with your mind as sharp as pre-fin? If you can just get your mind in the right place, the whole process will be so much easier.

1 Like

thank you for your support i fell like im getting better a day by day a small diffrence but hope i get there .i will stay away from anything and hope things get better

just want to update and give some hope ,its been very difficult for me , my sleep is getting better(i think raising alloprefnenolone is key,i tried olanzapine at 2.5mg to 5mg max it but im going to get off) feeling the dht in the scalp not as intense as before but i can feel my scalp getting a slight itch .for my gut i take omperazole eod or so at 20 mg before bed energy is getting better .one big key is to go nofap .heart issues are very mild now
found this article wich seems helpfull


i think that the crash means that the body is waking up going panic mode then comes the recovery wich the expressing of 5ar is regulated slowly .i also think that the gut needs 5ar for digestion so eating healthy will help not to deplet the amount of 5ar and experiencing brain fog and other sideshttps://men-elite.com/2020/02/14/post-finasteride-syndrome, minimising sexual behaviour will also help 5ar deplition so the body can focus on healing it self .
zinc help with low amounts at like 5mg 3 times per day
vitamin d at 20k iu maxx
b complex
tyrosine
tudca
magnesium helps big time 500mg elemental
all supplemtns will alleviate side to some extend but the healing will accur with or without at same rate